Alert archive / Pennsylvania / Special Weather Statements in 2012
Special Weather Statement, NWS State College, PA
NWS State College, PA issued this special weather statement at May 3, 2012, 6:13 PM EDT for 4 counties in Pennsylvania. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 3, 2012, 6:13 PM EDT (22:13 UTC)
- Expired
- May 3, 2012, 7:00 PM EDT
- In force
- 47 min
- Issued by
- NWS State College, PA
Counties Juniata County, PA, Northumberland County, PA, Perry County, PA, Snyder County, PA
The radar
The State College radar (KCCX), 76 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.2 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 763 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
285
WWUS81 KCTP 032213
SPSCTP
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
613 PM EDT THU MAY 3 2012
PAZ028-049-050-052-056-057-032300-
DAUPHIN PA-JUNIATA PA-NORTHUMBERLAND PA-PERRY PA-SNYDER PA-UNION PA-
613 PM EDT THU MAY 3 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN SNYDER...
NORTHEASTERN JUNIATA...NORTHEASTERN PERRY...NORTHWESTERN DAUPHIN...
SOUTHEASTERN UNION AND SOUTHWESTERN NORTHUMBERLAND COUNTIES...
AT 610 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
MIDDLEBURG TO MILLERSTOWN TO PORT ROYAL...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL AFFECT KRATZERVILLE...SELINSGROVE...RESLER...REBUCK
AND ELIZABETHVILLE.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY 147...
ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 209...ROUTE 322/22...ROUTE
522...STATE ROAD 61.
LAT...LON 4056 7753 4059 7749 4068 7711 4095 7701
4086 7668 4041 7685 4036 7731
$$
FORECASTER: DANGELOWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at May 3, 6:02 PM EDT, 11 minutes earlier.
Area forecast discussion, May 3, 6:02 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 602 PM EDT THU MAY 3 2012 .SYNOPSIS... A FRONT WILL REMAIN DRAPED OVER EASTERN PENNSVYLANIA TONIGHT BEFORE LIFTING NORTH OF THE ENTIRE STATE ON FRIDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT PORTIONS OF WESTERN AND CENTRAL PENNSYLVANIA THROUGH TONIGHT...AND MOST OF THE COMMONWEALTH ON FRIDAY AFTERNOON AND NIGHT...AS A COLD FRONT PUSHES SOUTH ACROSS THE REGION. A DEEPENING UPPER TROUGH WILL APPROACH THE AREA EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... MOIST INSTABILITY AXIS/850 MB THETA-E RIDGE OVER WESTERN AND CENTRAL PA SUPPORTIVE OF ISOLATED TO SCATTERED COVERAGE OF SHOWERS AND THUNDERSTORMS WITH BRIEF HEAVY DOWNPOURS AND SMALL HAIL THIS AFTERNOON AND EVENING. DIURNAL DESTABILIZATION STARTED POPPING OFF CELLS ON TIME BY 18-19Z...BUT STILL THINKING THAT THE OVERALL LACK OF FORCING AND FOCUS SHOULD KEEP CONVECTIVE CVRG ISOLD TO SCT...KEPT POPS AOB 50 PCT...AND FOR THE MOST PART SUB SEVERE. RECENT UPDRAFT OVER ELK COUNTY WAS IMPRESSIVE HOWEVER...REQUIRING A SVR FOR A 70 DBZ CORE WHICH BRIEFLY PULSED HIGH ENOUGH FOR DOWNBURST AND SMALL HAIL CONCERNS. SHORT RANGE MODELS CONTINUE TO INDICATE A SECONDARY SURGING OF THE LOW LEVEL INSTABILITY/MOISTURE AXIS WHICH COULD KEEP CONVECTION LINGERING LONG PAST MIDNIGHT. OPTED FOR A BROADBRUSH APPROACH TO AREAS WEST OF THE WARM FRONT WITH ISOLD TO SCT POPS CONTINUING OVERNIGHT. OVERNIGHT READINGS WILL BE VERY MILD IN THE UPPER 50S AND LOW 60S. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... MIDWESTERN RIDGE AXIS SHARPENS ON FRIDAY...WITH DOWNSTREAM HEIGHT FIELD DEPRESSING IN RESPONSE TO ALLOW COLD FRONT TO PUSH ACROSS CENTRAL PA FRIDAY AFTERNOON AND NIGHT. AM SUNSHINE SOUTH OF FRONT SHOULD PUSH READINGS INTO THE L/80S ACROSS MUCH OF CENTRAL PA BY EARLY AFTN...RESULTING IN A MODERATELY UNSTABLE AIR MASS /SREF MEAN CAPES ARND 1000 J/KG/. BEST CHC OF ISOLATED SVR WX APPEARS TO BE ACROSS NORTHEAST PA...WHERE 00Z MDL DATA AGREES THE HIGHEST CAPES WILL DEVELOP BY LATE AFTN. DWINDLING LINE OF CONVECTION SHOULD SHIFT SOUTH ACROSS THE STATE FRI EVENING WITH PASSAGE OF COLD FRONT. HIGHS WILL ONCE AGAIN REACH TO THE LOW TO MID 80S SOUTH OF THE FRONT...WITH MUCH ABOVE NORMAL HUMIDITY FOR EARLY MAY. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... A DRY...COOLER WX PATTERN MOVES IN FOR THE UPCOMING WEEKEND AS LG SFC ANTICYCLONE BUILDS SE FROM ONTARIO CANADA. PASSAGE OF A WEAK AND FAST-MOVING SHORTWAVE WILL KEEP MENTION OF SHRA/TSRA ACROSS SOUTHERN PA THROUGH SAT. ONE LAST WARMER DAY ON SAT BEFORE TEMPS FALL BACK LATER IN THE WEEKEND AND EARLY NEXT WEEK. WITH DRIER AIR IN PLACE...MORNINGS WILL BE CHILLY /IN THE 40S AND EVEN UPPER 30S IN THE N MTNS/ BEFORE SEASONAL TEMPS IN THE AFTERNOON. MODELS IN LINE WITH NEXT ORGANIZED PCPN EVENT PROGGED FOR TUE- WED...AS A MID-UPPER TROUGH SHIFTS EWD FM THE UPPER MIDWEST AND CENTRAL PLAINS STATES. THERE IS SOME DISCREPANCY BETWEEN THE MODELS ON DEPTH AND PROGRESSION OF THAT SYSTEM...THOUGH BOTH GEFS AND ECMWF ENSEMBLE MEAN SOLUTIONS TRACK SFC COLD FRONT THRU THE AREA LATER TUES OR EARLY WED. UNSETTLED...COOL WX ON TAP FOR LATE NEXT WEEK...AS UPPER TROF SLOWLY PASSES THRU. && .AVIATION /22Z THURSDAY THROUGH TUESDAY/... ADJUSTED 21Z TAFS FOR CONVECTION. WIND...HAIL THREAT FOR A FEW MORE HOURS. EARLIER DISCUSSION BELOW. HI RES MDL DATA/COSPA MQINTAINS TSTMS OVER WESTERN AND CENTRAL PA THROUGH LATE TONIGHT. HIGHEST COVERAGE WILL BE ACROSS THE NORTHWEST BUT WITHOUT LARGESCALE FORCING DID NOT MENTION AT INDIVIDUAL TERMINALS. RETURN OF LOW CIGS AND FOG LATE TONIGHT INTO EARLY FRI IN THE SE AIRFIELDS AND HAVE ADDED MVFR/IFR GROUPS AT MDT AND LNS AFT 03Z. OUTLOOK... FRI...SCT PM TSRA IMPACTS. SAT...ISOLD TSRA IMPACTS PSBL OVER SRN AIRFIELDS. SUN-MON...VFR. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...FITZGERALD NEAR TERM...DEVOIR SHORT TERM...DEVOIR/FITZGERALD LONG TERM...RXR/STEINBUGL AVIATION...DEVOIR/MARTIN/STEINBUGL
Hazardous weather outlook, May 3, 2:15 AM EDT, 15 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 215 AM EDT THU MAY 3 2012 PAZ006-012-018-019-026>028-035>037-041-042-045-046-049>053-056>059- 063>066-040615- POTTER-NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-HUNTINGDON- MIFFLIN-JUNIATA-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 215 AM EDT THU MAY 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. AN APPROACHING COLD FRONT WILL PRODUCE LATE DAY THUNDERSTORMS ACROSS THE AREA ON FRIDAY. THERE IS A SLIGHT CHANCE THAT SOME OF THESE STORMS COULD PRODUCE DAMAGING WIND GUSTS OR LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004-005-010-011-017-024-025-033-034-040615- WARREN-MCKEAN-ELK-CAMERON-CLEARFIELD-CAMBRIA-BLAIR-SOMERSET-BEDFORD- 215 AM EDT THU MAY 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 3, 4:44 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
444 PM EDT THU MAY 3 2012
PAZ010-017-032115-
CLEARFIELD PA-ELK PA-
444 PM EDT THU MAY 3 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CLEARFIELD AND
SOUTHEASTERN ELK COUNTIES...
AT 443 PM EDT...A STRONG THUNDERSTORM WAS NEAR PENFIELD...MOVING EAST
AT 20 MPH.
WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT PARKER DAM STATE PARK AND MEDIX RUN.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...STATE ROAD 153...STATE
ROAD 255.
LAT...LON 4132 7825 4132 7824 4123 7824 4123 7819
4113 7818 4113 7857 4126 7862 4135 7825
FORECASTER: EVANEGOSpecial weather statement, May 3, 5:04 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
504 PM EDT THU MAY 3 2012
PAZ019-045-032145-
SOUTHERN CENTRE PA-SOUTHERN CLINTON PA-
504 PM EDT THU MAY 3 2012
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CENTRE AND SOUTH
CENTRAL CLINTON COUNTIES...
AT 500 PM EDT...A STRONG THUNDERSTORM WAS NEAR HOWARD AND THE BALD
EAGLE STATE PARK...MOVING SOUTHEAST AT 15 MPH.
WIND GUSTS TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL
CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL AFFECT
LAMAR...REBERSBURG AND MILLHEIM.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 163 AND 171.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...STATE
ROAD 45.
LAT...LON 4097 7735 4087 7736 4081 7749 4095 7769
4104 7758
FORECASTER: DANGELOSpecial weather statement, May 3, 5:18 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
518 PM EDT THU MAY 3 2012
PAZ036-063-064-032215-
ADAMS PA-CUMBERLAND PA-FRANKLIN PA-
518 PM EDT THU MAY 3 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN FRANKLIN...NORTHWESTERN
ADAMS AND SOUTHWESTERN CUMBERLAND COUNTIES...
AT 517 PM EDT...A STRONG THUNDERSTORM WAS NEAR WILLOW HILL...MOVING
EAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT ROXBURY...ORRSTOWN...SHIPPENSBURG AND WALNUT
BOTTOM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 187 AND 208...I-81 BETWEEN
MILE MARKERS 18 AND 45.
THIS WILL ALSO IMPACT ROUTE 11.
LAT...LON 3999 7792 4001 7792 4005 7788 4006 7786
4018 7779 4019 7721 3989 7724
FORECASTER: MARTINSpecial weather statement, May 3, 5:21 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
521 PM EDT THU MAY 3 2012
PAZ012-041-045-046-032145-
NORTHERN CLINTON PA-NORTHERN LYCOMING PA-SOUTHERN CLINTON PA-
SOUTHERN LYCOMING PA-
521 PM EDT THU MAY 3 2012
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LYCOMING AND EAST
CENTRAL CLINTON COUNTIES...
AT 517 PM EDT...A STRONG THUNDERSTORM WAS NEAR AVIS...MOVING EAST AT
20 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN
A THUNDERSTORM APPROACHES. THIS STORM WILL AFFECT JERSEY SHORE...
SALLADASBURG AND COLLOMSVILLE.
THIS WILL IMPACT I-180 NEAR MILE MARKER 29.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE
220.
LAT...LON 4134 7701 4108 7707 4107 7710 4107 7717
4118 7749 4139 7741
FORECASTER: EVANEGOSpecial weather statement, May 3, 6:04 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
604 PM EDT THU MAY 3 2012
PAZ004-005-032300-
MCKEAN PA-WARREN PA-
604 PM EDT THU MAY 3 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WARREN AND NORTHWESTERN
MCKEAN COUNTIES...
AT 602 PM EDT...A STRONG THUNDERSTORM WAS NEAR YOUNGSVILLE...MOVING
EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT YOUNGSVILLE...CHAPMAN STATE PARK...RUSSELL...
SCANDIA AND KINZUA DAM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...
STATE ROAD 59.
LAT...LON 4200 7877 4170 7876 4176 7948 4199 7946
4200 7925
FORECASTER: MARTINSpecial weather statement, May 3, 6:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
613 PM EDT THU MAY 3 2012
PAZ028-049-050-052-056-057-032300-
DAUPHIN PA-JUNIATA PA-NORTHUMBERLAND PA-PERRY PA-SNYDER PA-UNION PA-
613 PM EDT THU MAY 3 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN SNYDER...
NORTHEASTERN JUNIATA...NORTHEASTERN PERRY...NORTHWESTERN DAUPHIN...
SOUTHEASTERN UNION AND SOUTHWESTERN NORTHUMBERLAND COUNTIES...
AT 610 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
MIDDLEBURG TO MILLERSTOWN TO PORT ROYAL...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL AFFECT KRATZERVILLE...SELINSGROVE...RESLER...REBUCK
AND ELIZABETHVILLE.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY 147...
ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 209...ROUTE 322/22...ROUTE
522...STATE ROAD 61.
LAT...LON 4056 7753 4059 7749 4068 7711 4095 7701
4086 7668 4041 7685 4036 7731
FORECASTER: DANGELOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 8:01 PM EDT | Severe Thunderstorm Warning | CTP | McKean | 29 min |
| May 2, 8:38 PM EDT | Severe Thunderstorm Warning | CTP | Elk, McKean, Potter, Tioga, Warren | 52 min |
| May 2, 8:58 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clinton, Elk, Lycoming, McKean, Potter and 1 more | 62 min |
| May 2, 9:19 PM EDT | Areal Flood Advisory | CTP | Cameron, Elk, McKean, Potter, Tioga, Warren | 3 hr |
| May 2, 9:56 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clinton, Lycoming, Potter, Tioga | 34 min |
| May 2, 10:27 PM EDT | Special Weather Statement | CTP | Lycoming, Union | 33 min |
| May 2, 10:59 PM EDT | Special Weather Statement | CTP | Montour, Northumberland, Snyder, Union | 31 min |
| May 3, 12:35 AM EDT | Special Weather Statement | CTP | Blair | 25 min |
| May 3, 1:49 AM EDT | Special Weather Statement | CTP | Cumberland, Lancaster, York | 71 min |
| May 3, 5:16 AM EDT | Special Weather Statement | CTP | Bedford, Fulton | 44 min |
| May 3, 1:43 PM EDT | Special Weather Statement | CTP | Warren | 47 min |
| May 3, 2:51 PM EDT | Severe Thunderstorm Warning | CTP | Elk, McKean | 39 min |
| May 3, 3:20 PM EDT | Special Weather Statement | CTP | Cameron | 25 min |
| May 3, 3:43 PM EDT | Areal Flood Advisory | CTP | Elk | 2 hr |
| May 3, 3:55 PM EDT | Special Weather Statement | CTP | Elk | 50 min |
| May 3, 4:04 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield | 45 min |
| May 3, 4:18 PM EDT | Flash Flood Warning | CTP | Centre, Clearfield, Clinton | 3 hr |
| May 3, 4:44 PM EDT | Special Weather Statement | CTP | Clearfield | 31 min |
| May 3, 5:04 PM EDT | Special Weather Statement | CTP | Centre | 41 min |
| May 3, 5:09 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton | 42 min |
| May 3, 5:18 PM EDT | Special Weather Statement | CTP | Cumberland | 57 min |
| May 3, 5:21 PM EDT | Special Weather Statement | CTP | Lycoming | 24 min |
| May 3, 5:29 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Juniata, Mifflin, Snyder, Union | 46 min |
| May 3, 6:04 PM EDT | Special Weather Statement | CTP | Warren | 56 min |
| May 3, 6:33 PM EDT | Special Weather Statement | CTP | McKean | 57 min |
| May 3, 6:45 PM EDT | Special Weather Statement | CTP | Juniata, Perry | 60 min |
| May 3, 6:56 PM EDT | Special Weather Statement | CTP | Dauphin, Northumberland | 64 min |
| May 3, 7:05 PM EDT | Special Weather Statement | CTP | Fulton | 25 min |
| May 3, 7:30 PM EDT | Special Weather Statement | CTP | Fulton | 45 min |
| May 3, 7:32 PM EDT | Special Weather Statement | CTP | Dauphin, Lebanon | 58 min |
Nearby
Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.